MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER

BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER
Model Number 3120
Medical Device Problem Codes Application Program Problem (2880); Interrogation Problem (4017)
Health Effect - Clinical Codes Presyncope (4410); Syncope/Fainting (4411)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this patient underwent left ventricular (lv) threshold testing, but the health care professional (hcp) was unable to terminate the threshold test.The device recorded greater than two seconds of asystole, and a later report noted greater than ten seconds of asystole.The patient had symptoms of near fainting.The programmer exhibited an error message.After this, lv threshold testing was stopped, and the check was completed.One report noted that stat pace was pressed, but another report noted it was not pressed.Device data was preserved and submitted for boston scientific engineering review.Engineering analysis showed they were unable to determine the root cause of why the message was displayed, but it was indicative of poor telemetry or telemetry noise.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this patient underwent left ventricular (lv) threshold testing, but the health care professional (hcp) was unable to terminate the threshold test.The device recorded greater than two seconds of asystole, and a later report noted greater than ten seconds of asystole.The patient had symptoms of near fainting.The programmer exhibited an error message.After this, lv threshold testing was stopped, and the check was completed.One report noted that stat pace was pressed, but another report noted it was not pressed.Device data was preserved and submitted for boston scientific engineering review.Engineering analysis showed they were unable to determine the root cause of why the message was displayed, but it was indicative of poor telemetry or telemetry noise.No additional adverse patient effects were reported.Additional information was received which reported that the patient experienced syncope with the previously reported issues.It was also noted that there was not greater than ten seconds of asystole, and that stat pace was pressed, which was successful.No additional adverse patient effects were reported.

Brand Name
ZOOM LATITUDE
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
MDR Report Key11369570
Report Number2124215-2021-03824
Device Sequence Number3711736
Product Code LWS
UDI-Device Identifier00802526564703
UDI-Public00802526564703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120
Device Catalogue Number3120
Device Lot Number073717
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;